Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/5720
DC FieldValueLanguage
dc.contributor.authorGarcía-Huidobro, Marta-
dc.contributor.authorManásevich, Raúl-
dc.contributor.authorZanolin, Fabio-
dc.date.accessioned2011-12-16T09:34:11Z-
dc.date.available2011-12-16T09:34:11Z-
dc.date.issued2011-
dc.identifier.citationM. García-Huidobro, R. Manásevich and F. Zanolin, "Splitting the Fučík Spectrum and the Number of Solutions to a Quasilinear ODE", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 43 (2011), pp. 111–145it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/5720-
dc.description.abstractFor $\varnothing$ an increasing homeomorphism from $\mathbb{R}$ onto $\mathbb{R}$ and $f\epsilon C\left(\mathbb{R}\right)$, we consider the problem \[ \left(\varnothing\left(u'\right)\right)'+f\left(u\right)=0,\qquad t\epsilon\left(0,L\right),\qquad u\left(0\right)=0=u\left(L\right). \] The aim is to study multiplicity of solutions by means of some generalized Pseudo Fu$\check{\textrm{c}}$ik spectrum (at infinity, or at zero). New insights that lead to a very precise counting of solutions are obtained by splitting these spectra into two parts, called Positive Pseudo Fu$\check{\textrm{c}}$ik Spectrum (PPFS) and Negative Pseudo Fu$\check{\textrm{c}}$ik spectrum (NPFS) (at infinity, or at zero, respectively), in this form tue can discuss separately the two cases u' (0) > 0 and u' (0) < 0.-
dc.language.isoitit_IT
dc.publisherEUT Edizioni Università di Triesteit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries43 (2011)it_IT
dc.subjectQuasilinearit_IT
dc.subjectp-Laplacianit_IT
dc.subjectMultiplicityit_IT
dc.subjectFučík Spectrumit_IT
dc.titleSplitting the Fučík Spectrum and the Number of Solutions to a Quasilinear ODEit_IT
dc.typeArticle-
dc.subject.msc200034B15it_IT
dc.subject.msc200034A34it_IT
dc.identifier.eissn2464-8728-
item.languageiso639-1it-
item.openairetypearticle-
item.grantfulltextopen-
item.fulltextWith Fulltext-
item.cerifentitytypePublications-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.43 (2011)
Files in This Item:
File Description SizeFormat
HuidobroManasevichZanolinRendMat43.pdf365.75 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s) 50

738
Last Week
4
Last month
checked on Sep 24, 2021

Download(s) 50

506
checked on Sep 24, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.